# SDR DHL200080235C

- Difficulty date: December 15, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK; MAIN CARGO COMPARTMENT FLOOR LWR SIDE ATTACH ANGLE CRACKED 1/2 INCH BETWEEN STA 1746 TO STA 1766 BLO.  REMOVED DAMAGED ANGLE IAW SRM 53-2-0, FIG 1B, CLEANED,TREATED AND PRIMED AREA IAW SRM 51-1-8B, PG 1-2, FABRICATED AND INSTALLED ANGLE IAW SRM 53-2-0 FIG 1B. REF: N/R 0953.
